GAUSSIAN PADOVAN AND GAUSSIAN PELL- PADOVAN SEQUENCES


TAŞCI D.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.67, no.2, pp.82-88, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 67 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1501/commua1_0000000863
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.82-88
  • Keywords: Padovan numbers, Pell-Padovan numbers, Gaussian Padovan numbers, Gaussian Pell-Padovan numbers, NUMBERS, VAN

Abstract

In this paper, we extend Padovan and Pell- Padovan numbers to Gaussian Padovan and Gaussian Pell-Padovan numbers, respectively. Moreover we obtain Binet-like formulas,generating functions and some identities related with Gaussian Padovan numbers and Gaussian Pell-Padovan numbers.